DSpace@nitr >
National Institue of Technology- Rourkela >
Conference Papers >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/1170

Title: A robust H∞ load-frequency controller design using LMIs
Authors: Dey, A R
Ghosh, B S
Ray, C G
Keywords: LMI (Linear matrix Inequality),
Load-Frequency control (LFC),
Single-area power system,H∞ Controller Norm bounded uncertainty,
robust controller.
Issue Date: 2009
Publisher: IEEE
Citation: IEEE Control Applications, (CCA) & Intelligent Control, (ISIC), 2009, 8-10 July 2009 Page(s):1501 - 1504
Abstract: A robust Hinfin controller design in an LMI framework has been carried out for a load-frequency control problem of a single-area uncertain power system model. For carrying out this design, the uncertainties have been restructured by considering norm-bounded uncertainty instead of rank-1 uncertainty structure of . The proposed design is simple and can be easily solved to obtain optimal values of the controller gain. It is concluded by simulation that the proposed approach may improve dynamic performance and disturbance rejection property over the existing controllers.
URI: http://dx.doi.org/10.1109/CCA.2009.5281078
http://hdl.handle.net/2080/1170
Appears in Collections:Conference Papers

Files in This Item:

File Description SizeFormat
A Robust Load-Frequency Controller Design Using LMIs.pdf479KbAdobe PDFView/Open

Show full item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback